High Blood Sugar After Using R Cinex

3 Replies Updated



Conversation Starter

Rachel Says:
via mobile

I was prescribed r cinex along with b12 capsule for tb in my lymph node near neck. On the third day after using r cinex, I had severe itching on my legs and had dry rash near inner thighs. I never experienced any rashes so this freaked me out. I used antifungal cream and rash was curer after a week. But itching continued till 3rd week of using r cinex. After a month I felt cold on the ball of right foot along with a throbbing sensation.
After two months, I was scared of all the symptoms, so I checked my HB count and sugar levels. My HB count dropped from 11 to 10 and my sugar level was 148 at 2hrs after meal. I was shattered as I m just 29yrs old the reading puts me at prediabetic. I have stopped the medicine as I felt fine by then. But then I started having pins and needles in my hands and legs. I really dont understand if all this is happening due to r cinex. I searched alot to know if rcinex hikes sugar levels but couldn't find any info. I never had any of the above symptoms before taking rcinex. My doc should have checked my sugar level before prescribing rcinex. I am really unsure if my sugar levels are already high or is it because of rcinex.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Rachel Says:
via mobile

I forgot to add this one.. I had severe loss of appetite and had stinging sensation in both eyes on the third of using r cinex. Had thick red blood spot in one eye for 3 days..eyes didn't itch or weren't watery.. I have read that rcinex goes hard on liver so I wonder if loss of appetite and high sugar level has something to do with r cinex. I don't feel hungry even though its been a month since I stopped rcinex. I can survive on just breakfast and not feel hungry whole day. Expecting reduction in sugar level with weightloss, I did huge workouts and reduced 14kg ie, almost 30 pounds in 2 months and now my bmi is 25 but still sugar levels are at 140+ after meals. Really confused. Could someone please help me with all this.

REPLYSHAREREPORT
Was this helpful?      0  
2
Verwon Says:

Hello, Rachel! How are you doing?

First of all, pre diabetic, or being diabetic, cannot be diagnosed on just one such test, unless someone's sugar is really out of control, so it is very high and showing other typical diabetic symptoms. Given your levels, several tests should be done, over a period of time to see if your sugar is staying elevated, or it might just be related to specific meals or activities. Ideally, your doctor should order a fasting blood sugar test, where you don't eat anything for over 10 to 12 hours, then drink a heavily sweetened beverage and have your blood sugar checked several times, after drinking it, to see how high it goes. Given that my mother died from diabetic related complications, when I was pregnant, I was tested for it several times, using this method.


The 140, after meals may be due to pre diabetes, or due to what you are eating. What types of foods do you usually eat? Anything high in sugars, and/or fat, can cause blood sugar elevations, even in a healthy person that is not diabetic.

The TB medication that you were taking is not known to cause such issues, as reported by the FDA. Its typical side effects may include nausea, dizziness, headache, diarrhea, fatigue and stomach pain.

Are you on any other medications? What does your doctor think about your blood sugar readings?



REPLYSHAREREPORT
Was this helpful?      0  
3
Rachel Says:

Hi Verwon. Thanks for replying on my post. I didnt consult doctor to discuss about my sugar levels.I know he wouldnt agree that spike in levels is bcos of medication and would put me on metformin. I wanted to give my best try before oting for medicines to control sugar level. I believed that my sugar level will be back to normal soon and it did. Now my sugar level is 85 at 2 hrs after meals. Because i have curbed my carbs alot ,my fasting sugar has gone low - 63. Though i couldnot find a single website or page saying rcinex can cause spike in sugar, i knew it would because i clearly saw changes happening in my body when i used it. Major changes associated with liver were the skin rashes, loss of appetite, weird blood spots in eyes, severe itching on legs and drop in heamoglobin levels. Apart from them i had pins and needles sensation in feet, loss of skin sensation and pain in feet. I had none of these symptoms prior to using rcinex. So it was very clear that it did some damage to me. Also during this time, one of my mom's colleague passed away due to liver damage that happened bcoz of TB medication. So i knew i had a liver damage too and it just needs sometime to recover. Exactly after 6 months, i checked my sugar levels yesterday and they are back to normal. Our bodies function very differently and so i would highly recommend anyone using rcinex to check their sugar levels before using it. This one year was the most stressful year of life. Though i was somewhat hopeful that my levels would be back normal, I always stayed depressed and lost thinking that i might be soon diabetic. God has been kind to me :)

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

r-cinex and blood sugar
I am 28 yrs old .I am taking R-cinex tablet for last 4 months. can i check my blood sugar level. Does it cause changes i... 1 reply
What happens when your blood sugars go up? After double dose
double dosed on Tresiba 9 hours ago. after taking my BS started to RISE and in a hr & half it was 150 points higher,... 1 reply
High Blood Sugar taking Losartan
Since I have started taking losartan 25mg I have had high blood sugar. I have not changed anything I'm eating or doi... 2 replies
high blood sugar
I am 57 + having high blood sugar level for the past 18 months. I am regularly taking Voglistar gm1 for the past 16 mont... 1 reply
galvus50/1000 high blood sugar
Having blood sugar levels 150 post if i am taking medince regular two times will i be safe till how many years ## You sh... 1 reply
Can High Blood Pressure Medicine Of 20mg Be Stopped After 8 Months
8 months before i had a blood pressure of 148/110 and doctor prescriped olmin 20. I have taken regularly and bp is norma... 2 replies
Chantix and Very High Blood Sugar
My husband started taking Chantix 3 weeks ago and is doing well with not smoking, however, he is a type 2 diabetic but h... 45 replies
How to cotrol the High Blood sugar?
My food lover husband met High blood sugar just 1 month back. What diet should I give to him ? ## do you mean he is diab... 1 reply
Can Eliqus cause high blood pressure and high blood sugar?
My mom started takin Eliquis 2X2.5 mg a few weeks ago. From about a week ago she got a problem with her blod pressure an... 5 replies
Rashes, muscle cramps and high blood sugar
I was taking a blood pressure med that contained HCTZ. I developed a terrible rash opn my forearms and then it begin to ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 14 December 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA